# SDR DALA2022072105045

- Difficulty date: July 18, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 CRACK ON RH HORIZONTAL STABILIZER LOWER SURFACE FS STA 60 AND 6 INCH FROM FRONT SPAR. CORRECTIVE ACTION: SUMMARY OF NRC 00660: RH HORIZONTAL STABILIZER LOWER SURFACE FS STA 60 AND 6 INCH FROM FRONT SPAR. WAS REPAIRED PER ER/A 600541- 14 REV ORIGINAL SECTION I PERMANENT REPAIR AND PRI 600541-14 REV 3. (2325262)
